# SDR IPXA2021051569414

- Difficulty date: May 15, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 28,177 hours, 19,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N53611
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN CARGO COMPARTMENT FLOOR PANEL 242XLF HAS A DENT ON THE UPPER SURFACEFABBED PANEL 242XLF FROM 5024N400001SS-G BATCH# 196552 PER SREO B757-5320-9692-K
